# SDR UIEA2012032200101

- Difficulty date: March 22, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 68,547 hours, 14,485 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT WALK-AROUND, DENT ON L/E LT WING OTBD APPROX 15" OF LANDING LIGHT.  PERFORMED INSPECTION OF LT WING FIXED L/E, DENT MEASURES (L 2" X WA 1" X DY & NBSP;.060) IAW SRM 57-43-01, FIG 101 DETAIL III A/Y DIMENSIONS NOT WITHIN LIMITS.
